I had a rash and was told to go off it so I did and now I'm feeling sick to my stomach when standing for a long time and I get dizzy when standing
Have you read the instructions that your pharmacy supplied with your prescription? In mine it says it could upset your stomach, or cause a rash and if so, discontinue. I don't get the rash, feel slightly like my eyes aren't focusing for a short time after taking the dosage if I take it on an empty stomach. If you do continue with it, make sure you have eaten something, even toast will help. If tho, you have discontinued, best see your doctor for a different prescription.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2010 • 6 answers
Posted 4 Jul 2010 • 3 answers
Posted 15 Jul 2011 • 2 answers
Posted 10 Aug 2013 • 2 answers
Posted 10 Dec 2017 • 0 answers